# SDR MYWA110096

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,030 hours, 10,412 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM:  APU FAULT LIGHT ILLUMINATED DURING TAXI IN.  REMOVED AND REPLACED APU IGN UNIT, IGNITOR PLUG, & IGNITOR PLUG LEAD IAW AMM 49-41-31, 49-41-51 & 49-41-52.  OPS CHECK OK.
